Sobolev spaces and Poincaré inequalities on the Vicsek fractal
Avainsanat:
Vicsek set, Sobolev spaces, Poincaré inequalities, p-energies, real interpolationAbstrakti
In this paper we prove that several natural approaches to Sobolev spaces coincide on the Vicsek fractal. More precisely, we show that the metric approach of Korevaar-Schoen, the approach by limit of discreteViittaaminen
Baudoin, F., & Chen, L. (2022). Sobolev spaces and Poincaré inequalities on the Vicsek fractal. Annales Fennici Mathematici, 48(1), 3–26. https://doi.org/10.54330/afm.122168
Copyright (c) 2022 Annales Fennici Mathematici

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.